Krull, W., Über verallgemeinerte endliehe Abelsche Gruppen
Mathematische Zeitschrift (1925)
- Volume: 23, page 161-196
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
top"Krull, W., Über verallgemeinerte endliehe Abelsche Gruppen." Mathematische Zeitschrift 23 (1925): 161-196. <http://eudml.org/doc/167855>.
@article{Unknown1925,
journal = {Mathematische Zeitschrift},
pages = {161-196},
title = {Krull, W., Über verallgemeinerte endliehe Abelsche Gruppen},
url = {http://eudml.org/doc/167855},
volume = {23},
year = {1925},
}
TY - JOUR
TI - Krull, W., Über verallgemeinerte endliehe Abelsche Gruppen
JO - Mathematische Zeitschrift
PY - 1925
VL - 23
SP - 161
EP - 196
UR - http://eudml.org/doc/167855
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.